Group photo
Author:
NYTETEARS's Photo NYTETEARS Posts: 19
9/25/15 5:20 P

My SparkPage
Send Private Message
Reply
I am on lyrica and luckily do not have this problem

 current weight: 260.0 
280
247.5
215
182.5
150
ROSES17's Photo ROSES17 Posts: 11,847
5/24/15 3:08 P

My SparkPage
Send Private Message
Reply
Yes, I do. I take 75mg of Lyrica 3 times a day. I also take a diuretic and still retain fluid. My doctor says that it is the only medicine she can prescribe right now as I have so many other health issues. I am going to see her on the 6th and we are going to have a little chat.

Lottie
Eastern North Carolina


 current weight: 266.0 
267
237.75
208.5
179.25
150
BEVELLZEY1210 SparkPoints: (956)
Fitness Minutes: (289)
Posts: 2
2/11/15 9:43 A

Send Private Message
Reply
I am taking 200 mg of Lyrica daily and noticed I seem to be retaining fluid in my face. I am going to my doctor today to discuss either getting off the Lyrica and/or adding a diuretic pill. Does anyone else seem to have this issue?

Page: 1 of (1)  

Report Innappropriate Post

Other THE SPOONIES ACTION AND INFORMATION STATION Posts

Topics:
Last Post:
3/7/2018 11:14:58 AM
3/7/2018 11:15:24 AM
4/15/2018 10:13:56 AM
2/16/2018 1:49:22 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=8613x22x60627708

Review our Community Guidelines